MathSciNet Relay Station
MathSciNet bibliographic data
MR2251048 11B37 (11B39)
Shannon, A. G.; Anderson, P. G.; Horadam, A. F. Properties of Cordonnier, Perrin and Van der Laan numbers. Internat. J. Math. Ed. Sci. Tech. 37 (2006), no. 7, 825–831.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement